Localizations in Categories of Modules. III.
Mathematische Zeitschrift, Tome 119 (1971), pp. 313-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171503,
author = {Kiiti Morita},
title = {Localizations in {Categories} of {Modules.} {III.}},
journal = {Mathematische Zeitschrift},
pages = {313--320},
year = {1971},
volume = {119},
zbl = {0201.04301},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171503/}
}
Kiiti Morita. Localizations in Categories of Modules. III.. Mathematische Zeitschrift, Tome 119 (1971), pp. 313-320. http://geodesic.mathdoc.fr/item/MZ_1971__119_171503/